31yrs old doc wants me on trt
- 03-17-2011, 04:20 PM
31yrs old doc wants me on trt
my test levels are 206...i dont take any supps except d3 10,000 day and multi-v adam..doc wants me to inject every 7 days..worried about the sides and if its worth the hassle. wants me on cyp..what ya guys think? will it bring my libido back? rasie blood pressure, cholesterol etc..thanks
- 03-17-2011, 05:17 PM
it will help for sure im Dr put me on as well. no blood pressure issues for me at all. i had blood pressure issues 2 yrs ago changed the way i eat and bam cut the meds. my dr gives me enathate 200 my test levels were at 120 and holdin wood wasnt an issue lol
my friend hes 40 his levels were 70 and hes on cyp 200
- 03-17-2011, 08:26 PM
03-18-2011, 12:40 AM
Have u had your other hormones checked---E2, LH, FSH,etc.??? I would try alternatives first;such as test boosters and making sure youve exhausted what is causing the low levels first!!! Mainly because once u start taking the Tcyp it will hault your natural testosterone, as well as dramatically affect your fertility!!! Also, once u start iits an ongoing process/lifetime. You also want to have your adrenal & thyroid checked because if there low or high this affects your energy levels and test also. Just make sure u check everything before u start this TRT because I would not wanna be taking exogenous test and having them in my system for 40-50 years unless it is absolutely necessary!!!
03-18-2011, 02:42 PM
Test cyp isn't something you can't stop after you start. Your body only takes about 2 to 3 weeks to start your own test production back again. You really should know what your talking about before you post!
03-18-2011, 02:48 PM
03-18-2011, 02:50 PM
03-18-2011, 02:52 PM
Its definitely a more complex thought pattern if you plan to have children in the future particularly if you haven't had any yet. Its a tough risk to take. But there are a lot of health issues associated with low testosterone levels, and injections at normal replacement levels won't raise blood pressure, cholesterol, etc. It should bring your libido back, but it may not be the only cause of libido loss, so be prepared for it to not be 100%
03-18-2011, 11:29 PM
2-3 weeks? Hell no. If you are on test for 6 months, you are not coming back in 2-3 weeks. Prolonged use leads to a much harder restart because of the leydig cell atrophy and lh suppression. Maybe you should do some research.
I short 8-10 weeks stint is another story all together...but TRT really isn't something you can just "try out" its a major decision and recovery is very terrible when coming off TRT.
03-18-2011, 11:32 PM
Get your t levels up and you will feel alot better. 200's is extremely low. There are not many side effects besides the estrogen, which is easily controlled with arimidex.
03-18-2011, 11:48 PM
I dunno man - 31 years old? I'd get a second opinion.
I mean a "restart" protocol is fine there but ...
If the Doc plans on putting you on Test for the rest of your life ...
I mean, come on. I'd only go that route if I was bad off. I'm 49 - and I'm still holding out as long as I can. That's injections - or transdermal stuff - and it's side effects and it's for the rest of your life. Plus you get shutdown don't you? I mean - isn't it pretty much just burning the bridge that your HPTA will ever serve you again?
Don't get me wrong - if you truly have impossibly low test and it's impacting your quality of life - then I can see doing it. That's why I say I'd get a second opinion.
03-19-2011, 01:37 AM
this is like my 3rd opinion..i went to the cleveland clinic and thats what they suggest..i had everything tested..hormones i didnt even know i had lol..low T for some reason...hit me a few years ago...been using nat..T-boosters just to feel better..been thinking long and hard about it..want my libido and energy back..
03-19-2011, 12:27 PM
03-19-2011, 12:28 PM
03-19-2011, 02:50 PM
03-19-2011, 04:13 PM
The benefit to side effect ratio of HRT when someone is in need is much greater. HRT will provide better cholestrol levels, better muscle mass, better insulin response, better cognitive function, better dopamine levels, better mood, sex drive, quality of life, sleep, tons and tons of benefits. Only side effect is estrogen/dht..which are both managebale considering HRT only puts you up to natural high end.
Im 22 and I'm on HRT and I will never look back, ever. Even if i had to do a shot once a day, its TOTALLY worth every bit of it.
I do agree with you that holding off is best for most people on the range, but low 200's is terrible..i would kill myself.
03-19-2011, 05:47 PM
03-20-2011, 01:29 PM
03-20-2011, 05:47 PM
All these comments about fertility. Tell that to my two friends that both knocked up their girls while on up to 2 grams of various anabolics and testosterone for years. My gonads are bigger and discharge more volume while on test...so those comments are not valid.
04-29-2011, 01:05 AM
got a shot today. testosterone depo..200...every two weeks..what should i expect from this in terms of sides pro and neg?
04-29-2011, 09:33 AM
you should expect to feel good for the next week, then like crap again next week.
04-29-2011, 11:19 AM
04-29-2011, 12:21 PM
04-30-2011, 01:44 AM
04-30-2011, 03:24 AM
04-30-2011, 01:09 PM
04-30-2011, 11:50 PM
05-02-2011, 12:09 PM
100mg once a week or 50mg twice a week would be far superior to keep levels stable than biweekly injections.
05-03-2011, 01:04 AM
05-04-2011, 12:19 AM
05-04-2011, 01:09 AM
05-05-2011, 01:27 AM